# SDR SWIA200718803

- Difficulty date: October 21, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 18,592 hours, 14,431 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLT 3987 - FOUND EXIT LIGHT ON LEFT SIDE OF SERVICE DOOR IS INOP.  REPAIRED WIRE ON THE EXIT LIGHT IAW WM 20-00-00.  OPS CHECK IS OK.
